Graphs of semigroups
Graphs of semigroups release_rev_4a2ba37d-de38-42a3-8855-71cacff3b003

by Bohdan Zelinka

Published in Časopis pro pěstování matematiky by Institute of Mathematics, Czech Academy of Sciences.

Volume 106p407-408 (1981)

Type  article-journal
Stage   published
Year   1981
Language   cs ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0528-2195
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)

This is a specific, static metadata record, not necessarily linked to any current entity in the catalog.

Catalog Record
Revision: 4a2ba37d-de38-42a3-8855-71cacff3b003